Equate Aspirin, 325 mg, Coated Tablets
100 tablets
On This Page
Product Details
Pain reliever/fever reducer (NSAID). Compare to Genuine Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Genuine Bayer Aspirin). Questions or comments? 1-888-287-1915.Nutrition Facts
Manufacturer
WAL MART
Bentonville, AR 72716
UPC
00681131699471